American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Kai K. Dai. On torsion in $H$-spaces of rank two . Proc. Amer. Math. Soc. 33 (1972) 140-142. MR 0290360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William J. Gilbert. Homotopical nilpotence of the seven sphere . Proc. Amer. Math. Soc. 32 (1972) 621-622. MR 0288761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Arthur H. Copeland. $H$-structures on products . Proc. Amer. Math. Soc. 32 (1972) 611-614. MR 0288759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Holzsager. Stable splitting of $K(G,\,1)$ . Proc. Amer. Math. Soc. 31 (1972) 305-306. MR 0287540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Hubbuck. Associative $H$-spaces with small ranks . Proc. Amer. Math. Soc. 30 (1971) 375-382. MR 0285005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. B. Haslam. A Whitehead type theorem . Proc. Amer. Math. Soc. 29 (1971) 599-602. MR 0279809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. M. James. On the homotopy type of Siefel manifolds . Proc. Amer. Math. Soc. 29 (1971) 151-158. MR 0275427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Allan J. Sieradski. An example of Hilton and Roitberg . Proc. Amer. Math. Soc. 28 (1971) 247-253. MR 0281206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donald W. Kahn. A note on stable homotopy modules . Proc. Amer. Math. Soc. 26 (1970) 683-686. MR 0270368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. D. Williams. Higher homotopy commutativity and extension of maps . Proc. Amer. Math. Soc. 26 (1970) 664-670. MR 0273613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. B. Haslam. $H$-spaces and the suspension homomorphism . Proc. Amer. Math. Soc. 26 (1970) 689-694. MR 0273609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. M. Boardman. Stable homotopy theory is not self-dual . Proc. Amer. Math. Soc. 26 (1970) 369-370. MR 0268887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert F. Brown. Divisible $H$-spaces . Proc. Amer. Math. Soc. 26 (1970) 185-189. MR 0261594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin Arkowitz. Associative, abelian $H$-spaces have trivial Postnikov invariants . Proc. Amer. Math. Soc. 25 (1970) 460-461. MR 0258027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stewart B. Priddy. On the homotopy theory of simplicial Lie algebras . Proc. Amer. Math. Soc. 25 (1970) 513-517. MR 0270371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Glen E. Bredon. Open, finite to one maps of contractible polyhedra onto a sphere . Proc. Amer. Math. Soc. 24 (1970) 251-257. MR 0248817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert R. Clough. Calculation of $H\sp{\ast} (BBO[k];Z\sb{2})$ . Proc. Amer. Math. Soc. 24 (1970) 32-36. MR 0248820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert F. Brown. $H$-manifolds have no nontrivial idempotents . Proc. Amer. Math. Soc. 24 (1970) 37-40. MR 0248818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. L. Curtis and J. Dugundji. Groups which are cogroups . Proc. Amer. Math. Soc. 22 (1969) 235-237. MR 0251722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George Kozlowski. Factorization of certain maps up to homotopy . Proc. Amer. Math. Soc. 21 (1969) 88-92. MR 0238312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joan S. Birman. Automorphisms of the fundamental group of a closed, orientable $2$-manifold . Proc. Amer. Math. Soc. 21 (1969) 351-354. MR 0239593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Dierker. Note on collapsing $K\times I$ where $K$ is a contractible polyhedron . Proc. Amer. Math. Soc. 19 (1968) 425-428. MR 0222891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Choon Jai Rhee. Homotopy groups for cellular set-valued functions . Proc. Amer. Math. Soc. 19 (1968) 874-876. MR 0227982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George McCarty. The value of $J$ at a Samelson product . Proc. Amer. Math. Soc. 19 (1968) 164-167. MR 0221504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arthur H. Copeland. Deleted products with prescribed homotopy types . Proc. Amer. Math. Soc. 19 (1968) 1109-1114. MR 0232385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael C. McCord. Homotopy type comparison of a space with complexes associated with its open covers . Proc. Amer. Math. Soc. 18 (1967) 705-708. MR 0216499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gade V. Krishnarao. Note on a Whitehead product . Proc. Amer. Math. Soc. 17 (1966) 1131-1132. MR 0200925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert F. Brown and Edward Fadell. Nonsingular path fields on compact topological manifolds . Proc. Amer. Math. Soc. 16 (1965) 1342-1349. MR 0184236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Donald W. Kahn. A note on $H$-spaces and Postnikov systems of spheres . Proc. Amer. Math. Soc. 15 (1964) 300-307. MR 0160214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Martin Arkowitz. An example for homotopy groups with coefficients . Proc. Amer. Math. Soc. 15 (1964) 136-137. MR 0160217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2